Alert archive / New Mexico / Flash Flood Warnings in 2017

Flash Flood Warning 10, NWS Albuquerque, NM

July 27, 2017San Miguel County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 27, 2017, 4:24 PM MDT for San Miguel County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2017, 4:24 PM MDT (22:24 UTC)
Expired
Jul 27, 2017, 7:30 PM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County San Miguel County, NM

The radar

The Albuquerque radar (KABX), 141 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.4 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2017-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 165 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2017-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
165 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
1880 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

129 
WGUS55 KABQ 272224
FFWABQ
NMC047-280130-
/O.NEW.KABQ.FF.W.0010.170727T2224Z-170728T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
424 PM MDT THU JUL 27 2017

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  Western San Miguel County in northeastern New Mexico...

* Until 730 PM MDT.

* At 423 PM MDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is expected to
  begin shortly along the higher elevations of NM65.

* Some locations that will experience flooding include...
  El Porvenir and Gallinas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Both localized and distant heavy rainfall will create sudden and
dangerous flows in arroyos and over low water crossings.

&&

LAT...LON 3570 10535 3565 10532 3571 10557 3579 10554

$$

RJH
2 follow-up statements
957 
WGUS75 KABQ 272324
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
524 PM MDT THU JUL 27 2017

NMC047-280130-
/O.CON.KABQ.FF.W.0010.000000T0000Z-170728T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Miguel-
524 PM MDT THU JUL 27 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR
WESTERN SAN MIGUEL COUNTY...

At 522 PM MDT, Doppler radar indicated thunderstorms produced heavy 
rain across the warned area. Flash flooding is expected to have 
begun in the warned area, along NM65.

Some locations that will experience flooding include...
El Porvenir and Gallinas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Both localized and distant heavy rainfall will create sudden and
dangerous flows in arroyos and over low water crossings.

&&

LAT...LON 3570 10535 3565 10532 3571 10557 3579 10554

$$

RJH
260 
WGUS75 KABQ 280124
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
724 PM MDT THU JUL 27 2017

NMC047-280134-
/O.EXP.KABQ.FF.W.0010.000000T0000Z-170728T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Miguel-
724 PM MDT THU JUL 27 2017

...THE FLASH FLOOD WARNING FOR WESTERN SAN MIGUEL COUNTY WILL EXPIRE
AT 730 PM MDT...

The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.

LAT...LON 3570 10535 3565 10532 3571 10557 3579 10554

$$

40

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 3:41 PM MDT, 43 minutes earlier.

Area forecast discussion, Jul 27, 3:41 PM MDT, 43 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
341 PM MDT Thu Jul 27 2017

.SYNOPSIS...
Abundant moisture is in place over much of New Mexico, and as the
atmosphere continues to destabilize, scattered to numerous showers
and thunderstorms will develop through the evening. Storms will move
very slowly through the evening and into the overnight, leading to
prolonged heavy downpours and possible flash flooding. Some drier air
will slowly start to work into southeastern New Mexico on Friday and
more-so on Saturday, limiting storm coverage there. Elsewhere an
active weekend with showers and heavy rain-producing thunderstorms is
expected with storms continuing to favor the central and western
high terrain of New Mexico Friday, pushing a bit farther west
through Saturday. Into late Sunday a possible weak cold front will
encroach upon the far northeastern plains, leading to increased
storms there.

&&

.DISCUSSION...
A messy forecast is in the works for the next few days. Convection
has lit up with ease across the northern and western mountains today
where the atmosphere first destabilized due to less cloud cover from
overnight activity. Debris clouds have now eroded away along the
central mountain chain and into the east central highlands with
destabilization expected over the next few hours. The western extent
of the upper high has become a bit more dominant, expanding and
drifting into northwest NM with very slow winds aloft giving very
sluggish steering flow. This will keep numerous storms in this
evening's and tonight's forecast with the continued potential for
flash flooding. The evolution of storms tonight will set the stage
for how Friday plays out, especially since there could be potential
for clusters of storms over central to west central NM to create a
pronounced mesoscale cold pool and meso surface high with perhaps a
MCV taking shape too.

Depending how tonight's convection shapes up, there will likely be
copious amounts of debris clouds lingering over central to western NM
into Friday. This may stunt the destabilization, but still a moist
subtropical air mass will be in place, and should again yield a
healthy crop of storms over the central to western high terrain
Friday afternoon into the evening. Some drier mid level air is
forecast to enter into the southeastern zones Friday, limiting
coverage there. As the presence of the upper high becomes more ill-
defined with a light and variable flow aloft, storms will continue to
drift at very slow paces. The development of any MCV would only
muddle the picture and quest to pinpoint any centroids of the upper
high.

Into Saturday, the drier air continues working northward along and
east of the central mountain chain of NM. This will keep storms
primarily concentrated over the western high terrain of NM Saturday
afternoon and evening. Storm motion appears to increase from the
south to the north, and this would hopefully lower the flooding and
heavy rainfall threat.

On Sunday, high pressure remains close to NM with a secondary center
near the Great Basin. The exact placement of the NM center is up for
debate amongst the models, but the best moisture appears to remain
extended from the western tier of the state into the northern one. A
surface boundary is also depicted as sagging through eastern
Colorado and potentially clipping Colfax and Union counties, and
providing a new trigger for storm development there.

The Great Basin high looks to swell and strengthen into next week
with potential for some additional back door fronts to sustain the
moisture for a few more days before the air mass becomes too
subsident and hot.

52

&&

.FIRE WEATHER...
Moist and unstable air mass in place as the upper high center is
forecast to be located over New Mexico today through Friday. A
surface boundary over northeast New Mexico early this morning will
sag south and westward during the day today, likely sparking or
enhancing convection along it's path. During the weekend, 2 distinct
high centers may redevelop, one over the Great Basin and the second
to our east over Texas.

Cell motion today will generally be to the east along and north of
Interstate 40, while to the south, movement will be to the west.
Some erratic movement will also occur, especially later today and
tonight. On Friday, cell motion will be to the northeast across much
of northern New Mexico, while over the south, movement will tend to
be to the northwest. Through Friday, cells won't move very quickly,
so with the near tropical nature of the air mass and the slow
movement, locally heavy rainfall and minor flooding are likely.

Vent rates today and Friday will feature mostly good rates, with the
exception of areas of fair to poor rates over portions of the north
and west. High temperatures will be mostly below average by a few
degrees.

Some drier air may still seep into eastern and central New Mexico by
Saturday, shifting the focus for convection to the north and west.
Another front/outflow boundary may push into north central and
northeast New Mexico Saturday night/Sunday, igniting more widespread
showers and thunderstorms, especially late Sunday afternoon/night,
and helping to obliterate any drier air that managed to work into
the state earlier in the weekend. Yet another front may impact the
east and central Tuesday. Meanwhile, the upper ridge axis may
stretch through the Great Basin into the Big Bend region, but there
may be multiple high centers from day to day. Daily rounds of
showers and storms will continue through the end of next week and
high temperatures will run near to below average.

33

&&

.AVIATION...
18Z TAF CYCLE
Four Corners' upper high center currently over NM with a very moist
and unstable airmass underneath. Sct to numerous showers and tstms
will develop once again early this afternoon. Mts occasionally
obscured in brief MVFR to IFR cigs/vsbys in the stronger storms,
which will also contain wind gusts to around 35kt. Cell motion to be
generally to the east north of Interstate 40 and to the west over
southern NM. Convection will extend into the overnight hours with sct
showers and thunderstorms most areas until around 28/12Z becoming
isold thereafter.

33

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  67  86  63  86 /  10  20  50  40
Dulce...........................  59  79  57  81 /  60  70  60  50
Cuba............................  58  78  57  81 /  70  60  60  50
Gallup..........................  60  80  58  81 /  50  50  60  50
El Morro........................  57  77  54  79 /  80  60  70  50
Grants..........................  59  81  56  85 /  70  50  70  40
Quemado.........................  59  77  55  78 /  80  70  60  50
Glenwood........................  64  82  63  86 /  50  50  30  50
Chama...........................  55  74  54  77 /  60  70  70  60
Los Alamos......................  61  77  61  81 /  60  50  50  30
Pecos...........................  58  76  57  81 /  80  70  60  30
Cerro/Questa....................  55  75  54  78 /  60  70  70  40
Red River.......................  49  68  48  72 /  70  70  70  50
Angel Fire......................  48  72  47  74 /  60  70  70  40
Taos............................  56  78  54  82 /  50  50  60  40
Mora............................  55  74  54  78 /  70  60  70  30
Espanola........................  62  83  61  89 /  60  40  40  20
Santa Fe........................  60  78  60  82 /  70  60  50  30
Santa Fe Airport................  59  82  59  86 /  70  50  40  20
Albuquerque Foothills...........  65  83  64  87 /  60  50  20  30
Albuquerque Heights.............  66  85  66  89 /  60  30  20  20
Albuquerque Valley..............  62  87  62  91 /  60  30  20  20
Albuquerque West Mesa...........  65  86  64  90 /  60  30  20  20
Los Lunas.......................  65  89  63  93 /  60  30  20  20
Rio Rancho......................  66  85  65  90 /  60  30  20  20
Socorro.........................  66  88  65  90 /  60  20  20  20
Sandia Park/Cedar Crest.........  57  81  57  86 /  70  60  30  40
Tijeras.........................  62  82  61  86 /  70  60  30  40
Moriarty/Estancia...............  59  85  57  89 /  80  40  20  30
Clines Corners..................  58  80  57  85 /  80  40  30  20
Gran Quivira....................  60  83  60  85 /  60  30  10  20
Carrizozo.......................  62  86  63  87 /  50  20  20  30
Ruidoso.........................  54  79  57  81 /  50  40  20  30
Capulin.........................  58  79  58  83 /  60  50  50  30
Raton...........................  58  81  57  85 /  50  40  50  30
Springer........................  60  82  59  87 /  60  40  50  30
Las Vegas.......................  57  78  56  83 /  80  50  40  30
Clayton.........................  63  83  62  88 /  40  30  30  30
Roy.............................  62  82  62  86 /  60  30  20  20
Conchas.........................  68  91  68  94 /  50  20  10  20
Santa Rosa......................  65  90  64  93 /  60  20  10  10
Tucumcari.......................  68  94  67  98 /  30  20  10  10
Clovis..........................  67  92  66  93 /  20  10   5   5
Portales........................  69  93  68  93 /  20  10   5   5
Fort Sumner.....................  68  92  68  93 /  30  20   5  10
Roswell.........................  70  98  70  98 /  20  10   0   5
Picacho.........................  65  90  64  90 /  30  20   5  20
Elk.............................  61  84  60  85 /  30  20  10  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late tonight for the following zones...
NMZ504>509-511>534-537-539.

&&

52
Hazardous weather outlook, Jul 27, 4:34 AM MDT, 11 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
434 AM MDT Thu Jul 27 2017

NMZ501>540-281000-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
434 AM MDT Thu Jul 27 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Heavy rainfall is expected across a large portion of northern and
central New Mexico today and tonight. There is a strong possibility
for flash flooding and a flash flood watch has been issued between
noon to 6 am MDT Friday.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Heavy rainfall will continue to impact portions of northern and
central New Mexico on Friday. A resurgence of heavy rain potential
exists Sunday night through the earlier half of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

50

In the hours before

Special weather statement, Jul 27, 2:42 PM MDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
242 PM MDT THU JUL 27 2017

NMZ504-511-272115-
Northwest Highlands-Jemez Mountains-
242 PM MDT THU JUL 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANDOVAL COUNTY UNTIL 315
PM MDT...

At 241 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Cuba, moving southeast at 15 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

This storm will remain over mainly rural areas of central Sandoval
County.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3586 10714 3598 10697 3582 10674 3564 10698
TIME...MOT...LOC 2041Z 319DEG 13KT 3587 10700

44
Special weather statement, Jul 27, 3:38 PM MDT, 46 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
338 PM MDT THU JUL 27 2017

NMZ515-528-272215-
Far Northeast Highlands-East Slopes Sangre de Cristo Mountains-
338 PM MDT THU JUL 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MORA AND
SOUTHWESTERN COLFAX COUNTIES UNTIL 415 PM MDT...

At 337 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Ocate, or 17 miles northwest of Wagon Mound, moving
east at 5 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of north central Mora
and southwestern Colfax Counties.

This includes Interstate 25 between Mile Markers 395 and 400.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3611 10495 3630 10496 3637 10468 3610 10466
TIME...MOT...LOC 2137Z 265DEG 5KT 3622 10487

40
Special weather statement, Jul 27, 3:49 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
349 PM MDT THU JUL 27 2017

NMZ518-521-522-272215-
Sandia/Manzano Mountains-Santa Fe Metro Area-Estancia Valley-
349 PM MDT THU JUL 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANDOVAL...
SOUTHWESTERN SANTA FE AND BERNALILLO COUNTIES UNTIL 415 PM MDT...

At 349 PM MDT, Doppler radar was tracking a strong thunderstorm over
Golden, or 18 miles east of Bernalillo. This storm was nearly
stationary.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Cedar Grove and Golden.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3515 10631 3533 10632 3539 10608 3512 10605
TIME...MOT...LOC 2149Z 265DEG 4KT 3525 10623

40
Special weather statement, Jul 27, 3:52 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
352 PM MDT THU JUL 27 2017

NMZ523-272215-
Central Highlands-
352 PM MDT THU JUL 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SAN MIGUEL...
SOUTHEASTERN SANTA FE AND NORTH CENTRAL TORRANCE COUNTIES UNTIL 415
PM MDT...

At 351 PM MDT, Doppler radar was tracking a strong thunderstorm near
Clines Corners, or 21 miles east of Moriarty. This storm was nearly
stationary.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Clines Corners.

This includes the following highways...
 Interstate 40 between Mile Markers 213 and 227.
 Highway 285 between Mile Markers 246 and 261.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3497 10575 3516 10576 3522 10552 3495 10549
TIME...MOT...LOC 2151Z 265DEG 4KT 3508 10567

40
Special weather statement, Jul 27, 4:00 PM MDT, 24 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
400 PM MDT THU JUL 27 2017

NMZ528-272230-
Far Northeast Highlands-
400 PM MDT THU JUL 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL COLFAX COUNTY UNTIL
430 PM MDT...

At 359 PM MDT, Doppler radar was tracking a strong thunderstorm near
Springer, moving northeast at 10 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Springer.

This includes Interstate 25 between Mile Markers 403 and 424.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3622 10467 3639 10477 3653 10453 3629 10439
TIME...MOT...LOC 2159Z 245DEG 8KT 3635 10464

40
Special weather statement, Jul 27, 4:03 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
403 PM MDT THU JUL 27 2017

NMZ508-272230-
Southwest Mountains-
403 PM MDT THU JUL 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CATRON COUNTY UNTIL 430
PM MDT...

At 401 PM MDT, Doppler radar was tracking a strong thunderstorm near
Quemado Lake, or 32 miles north of Reserve, moving southeast at 5
mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

Locations impacted include...
Quemado Lake.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3417 10868 3424 10848 3406 10832 3394 10861
TIME...MOT...LOC 2201Z 334DEG 6KT 3414 10855

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 7:38 PM MDTAreal Flood AdvisoryABQSan Miguel3 hr
Jul 26, 7:58 PM MDTSpecial Weather StatementABQSan Miguel32 min
Jul 26, 8:02 PM MDTAreal Flood AdvisoryABQSan Miguel3 hr
Jul 26, 8:19 PM MDTFlash Flood WarningABQSan Miguel116 min
Jul 26, 10:21 PM MDTAreal Flood AdvisoryABQUnion114 min
Jul 26, 10:51 PM MDTSpecial Weather StatementABQ24 min
Jul 26, 10:57 PM MDTAreal Flood AdvisoryABQUnion2 hr
Jul 27, 12:10 AM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe2 hr
Jul 27, 12:13 AM MDTAreal Flood AdvisoryABQGuadalupe, Lincoln, Torrance2 hr
Jul 27, 1:01 AM MDTAreal Flood AdvisoryABQUnion119 min
Jul 27, 3:48 AM MDTAreal Flood AdvisoryABQUnion117 min
Jul 27, 3:53 AM MDTAreal Flood AdvisoryABQColfax, Harding, Mora, Union112 min
Jul 27, 4:12 AM MDTFlash Flood WatchABQ23 hr
Jul 27, 5:39 AM MDTAreal Flood AdvisoryABQColfax, Harding, Mora, Union111 min
Jul 27, 5:58 AM MDTAreal Flood AdvisoryABQGuadalupe, Torrance2 hr
Jul 27, 7:54 AM MDTAreal Flood AdvisoryABQHarding, Quay, Union2 hr
Jul 27, 12:47 PM MDTAreal Flood AdvisoryABQCibola, McKinley3 hr
Jul 27, 12:48 PM MDTAreal Flood AdvisoryABQRio Arriba117 min
Jul 27, 1:01 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 27, 1:09 PM MDTAreal Flood AdvisoryABQCibola, McKinley3 hr
Jul 27, 1:14 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval2 hr
Jul 27, 1:20 PM MDTSpecial Weather StatementABQCatron25 min
Jul 27, 1:24 PM MDTSpecial Weather StatementABQCatron36 min
Jul 27, 1:36 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 27, 1:48 PM MDTAreal Flood AdvisoryABQColfax3 hr
Jul 27, 1:59 PM MDTAreal Flood AdvisoryABQMora, San Miguel3 hr
Jul 27, 2:00 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval3 hr
Jul 27, 2:09 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 27, 2:15 PM MDTAreal Flood AdvisoryABQColfax, Mora2 hr
Jul 27, 2:38 PM MDTFlash Flood WarningABQCatron4 hr
Jul 27, 2:40 PM MDTAreal Flood AdvisoryABQCatron, Cibola3 hr
Jul 27, 2:42 PM MDTSpecial Weather StatementABQSandoval33 min
Jul 27, 3:04 PM MDTAreal Flood AdvisoryABQCatron116 min
Jul 27, 3:06 PM MDTAreal Flood AdvisoryABQSandoval3 hr
Jul 27, 3:17 PM MDTAreal Flood AdvisoryABQSan Miguel3 hr
Jul 27, 3:19 PM MDTAreal Flood AdvisoryABQColfax116 min
Jul 27, 3:30 PM MDTAreal Flood AdvisoryABQCatron, Cibola3 hr
Jul 27, 3:33 PM MDTAreal Flood AdvisoryABQColfax, Union117 min
Jul 27, 3:38 PM MDTSpecial Weather StatementABQMora37 min
Jul 27, 3:47 PM MDTAreal Flood AdvisoryABQMcKinley, Sandoval3 hr
Jul 27, 3:49 PM MDTSpecial Weather StatementABQSanta Fe26 min
Jul 27, 3:52 PM MDTSpecial Weather StatementABQ23 min
Jul 27, 3:56 PM MDTAreal Flood AdvisoryABQColfax, Mora2 hr
Jul 27, 4:00 PM MDTSpecial Weather StatementABQColfax30 min
Jul 27, 4:03 PM MDTSpecial Weather StatementABQCatron27 min
Jul 27, 4:16 PM MDTFlash Flood WarningABQCatron, Cibola3 hr
Jul 27, 4:28 PM MDTAreal Flood AdvisoryABQRio Arriba, Taos3 hr
Jul 27, 4:49 PM MDTAreal Flood AdvisoryABQSan Miguel, Santa Fe3 hr
Jul 27, 4:58 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval3 hr
Jul 27, 5:01 PM MDTAreal Flood AdvisoryABQMora, San Miguel119 min
Jul 27, 5:02 PM MDTAreal Flood AdvisoryABQCatron, Socorro3 hr
Jul 27, 5:09 PM MDTAreal Flood AdvisoryABQColfax, Harding, Mora, San Miguel, Union3 hr
Jul 27, 5:23 PM MDTAreal Flood AdvisoryABQCibola3 hr
Jul 27, 5:36 PM MDTAreal Flood AdvisoryABQSan Miguel, Santa Fe3 hr
Jul 27, 5:51 PM MDTFlash Flood WarningABQHarding, Mora3 hr
Jul 27, 5:57 PM MDTFlash Flood WarningABQSan Miguel3 hr

Nearby

Flash Flood Warnings in New Mexico, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.